Bankruptcy problems with interval uncertainty
Rodica Branzei (branzeir@infoiasi.ro) and
Sirma Zeynep Alparslan Gok (alzeynep@metu.edu.tr)
Additional contact information
Rodica Branzei: Faculty of Computer Science, Alexandru Ioan Cuza University, Iasi, Romania
Sirma Zeynep Alparslan Gok: Institute of Applied Mathematics, Middle East Technical University, Ankara, Turkey
Economics Bulletin, 2008, vol. 3, issue 56, 1-10
Abstract:
In this paper, bankruptcy situations with interval data are studied. Two classical bankruptcy rules, namely the proportional rule and the rights-egalitarian rule, are extended to the interval setting. It turns out that these bankruptcy interval rules generate elements in the interval core of a related cooperative interval game.
JEL-codes: C7 (search for similar items in EconPapers)
Date: 2008-09-16
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.accessecon.com/pubs/EB/2008/Volume3/EB-08C70030A.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-08c70030
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley (j.p.conley@vanderbilt.edu).